Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 27, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Oct 13, 2012, 3:00 AM EDT. It took effect at Oct 13, 2012, 6:00 AM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2012, 3:00 AM EDT (07:00 UTC)
- In effect from
- Oct 13, 2012, 6:00 AM EDT
- Expired
- Oct 14, 2012, 10:00 AM EDT
- In force
- 28 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
131 WHUS72 KTBW 130700 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 300 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY IS IN EFFECT SATURDAY NIGHT THROUGH SUNDAY MORNING... .TROPICAL DEPRESSION PATTY MOVING SOUTHWEST THROUGH THE FLORIDA STRAIGHTS WILL TIGHTEN THE PRESSURE GRADIENT OVER THE GULF WATERS OFF THE SOUTHWEST FLORIDA COAST AND PRODUCE WINDS OF AROUND 20 KNOTS WITH ROUGH SEAS. CONDITIONS SHOULD IMPROVE SUNDAY MORNING. GMZ873-876-141200- /O.NEW.KTBW.SC.Y.0027.121014T0000Z-121014T1200Z/ ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 300 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SUNDAY. * WINDS AND WAVES: WINDS WILL BE NEAR 20 KNOTS SUNDAY NIGHT AND GRADUALLY IMPROVE AFTER SUNRISE SUNDAY MORNING. WAVES WILL BE 4 TO 6 FEET AND GRADUALLY IMPROVE WITH THE WINDS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
4 follow-up statements
604 WHUS72 KTBW 130935 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 535 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY IS IN EFFECT THROUGH SUNDAY MORNING... .TROPICAL DEPRESSION PATTY MOVING SOUTHWEST THROUGH THE FLORIDA STRAIGHTS WILL TIGHTEN THE PRESSURE GRADIENT OVER THE GULF WATERS OFF THE SOUTHWEST FLORIDA COAST AND PRODUCE WINDS OF AROUND 20 KNOTS WITH ROUGH SEAS. CONDITIONS SHOULD IMPROVE SUNDAY MORNING. GMZ876-141200- /O.EXT.KTBW.SC.Y.0027.121013T1000Z-121014T1200Z/ BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 535 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT SUNDAY. * WINDS AND WAVES: WINDS WILL BE NEAR 20 KNOTS SUNDAY NIGHT AND GRADUALLY IMPROVE AFTER SUNRISE SUNDAY MORNING. WAVES WILL BE 4 TO 6 FEET AND GRADUALLY IMPROVE WITH THE WINDS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ873-141200- /O.CON.KTBW.SC.Y.0027.121014T0000Z-121014T1200Z/ ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 535 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SUNDAY. * WINDS AND WAVES: WINDS WILL BE NEAR 20 KNOTS SUNDAY NIGHT AND GRADUALLY IMPROVE AFTER SUNRISE SUNDAY MORNING. WAVES WILL BE 4 TO 6 FEET AND GRADUALLY IMPROVE WITH THE WINDS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
355 WHUS72 KTBW 132003 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 403 PM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY IS IN EFFECT THROUGH SUNDAY MORNING... .TROPICAL DEPRESSION PATTY MOVING SOUTHWEST THROUGH THE FLORIDA STRAIGHTS WILL TIGHTEN THE PRESSURE GRADIENT OVER THE GULF WATERS OFF THE SOUTHWEST FLORIDA COAST AND PRODUCE WINDS OF AROUND 20 KNOTS WITH ROUGH SEAS ACROSS PORTIONS OF THE MARINE AREA. CONDITIONS SHOULD IMPROVE SUNDAY MORNING. GMZ876-140300- /O.EXT.KTBW.SC.Y.0027.000000T0000Z-121014T1400Z/ BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 403 PM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT SUNDAY. * WINDS AND WAVES: WINDS WILL BE NEAR 20 KNOTS THROUGH EARLY SUNDAY MORNING. WAVES WILL RANGE FROM 3 TO 5 FEET...HIGHEST NEAR THE 60 NM MARK. CONDITIONS WILL SLOWLY IMPROVE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ873-140300- /O.EXT.KTBW.SC.Y.0027.121014T0000Z-121014T1400Z/ ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 403 PM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT SUNDAY. * WINDS AND WAVES: WINDS WILL INCREASE TO AROUND 20 KNOTS THIS EVENING AND CONTINUE THROUGH EARLY SUNDAY MORNING. WAVES WILL BUILD TO 3 TO 5 FEET...HIGHEST NEAR THE 60 NM MARK. CONDITIONS WILL SLOWLY IMPROVE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
424 WHUS72 KTBW 140156 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 956 PM EDT SAT OCT 13 2012 GMZ873-876-141400- /O.CON.KTBW.SC.Y.0027.000000T0000Z-121014T1400Z/ ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 956 PM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY. * WINDS AND WAVES: WINDS WILL INCREASE TO AROUND 20 KNOTS THIS EVENING AND CONTINUE THROUGH EARLY SUNDAY MORNING. WAVES WILL BUILD TO 3 TO 5 FEET...HIGHEST NEAR THE 60 NM MARK. CONDITIONS WILL SLOWLY IMPROVE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
518 WHUS72 KTBW 141401 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1001 AM EDT SUN OCT 14 2012 ...WINDS AND SEAS DIMINISHING... .THE PRESSURE GRADIENT BETWEEN THE REMNANTS OF TROPICAL DEPRESSION PATTY AND THE HIGH PRESSURE TO THE NORTH IS WEAKENING. THIS WILL RESULT IN DECREASING WINDS AND SEAS TODAY. GMZ873-876-141515- /O.EXP.KTBW.SC.Y.0027.000000T0000Z-121014T1400Z/ ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 1001 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 9:31 PM EDT, 5 hours 29 minutes earlier.
Area forecast discussion, Oct 12, 9:31 PM EDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 931 PM EDT FRI OCT 12 2012 .UPDATE... HIGH PRESSURE REMAINS IN FIRM CONTROL OF THE AREAS WEATHER THIS EVENING...WITH CLEAR SKIES IN PLACE ACROSS THE ENTIRE FORECAST AREA AS EVIDENT IN INFRARED SATELLITE IMAGERY. FORECAST REMAINS ON TRACK...AND ONLY MINOR ADJUSTMENTS WERE MADE WITH THE EVENING UPDATE. TEMPERATURES WILL BOTTOM OUT IN THE UPPER 50S TO MIDDLE 60S ACROSS INTERIOR LOCALES...AND IN THE MID 60S TO LOWER 70S CLOSER TO THE COAST. UPDATE OUT SHORTLY. && .AVIATION... VFR CONDITIONS NEXT 24 HOURS WITH MOSTLY CLEAR SKIES OVERNIGHT AND SCT CU 040-050 SATURDAY AFTERNOON. && .MARINE... HIGH PRESSURE HAS SETTLED INTO NORTHERN SECTIONS OF THE STATE...RESULTING IN A WEAKER PRESSURE GRADIENT AND LIGHTER WINDS ACROSS THE NORTHERN WATERS THIS EVENING. THE PRESSURE GRADIENT IS TIGHTER ACROSS SOUTHERN MARINE ZONES...BUT WINDS HAVE YET TO REACH CAUTIONARY LEVELS. WE DO ANTICIPATED THE PRESSURE GRADIENT STRENGTHENING OVERNIGHT ENOUGH TO PUSH WINDS INTO THE CAUTIONARY RANGE ACROSS THE SOUTHERN 2 MARINE ZONES AND THE OFFSHORE CENTRAL WATERS BY DAYBREAK...BUT WINDS IN ALL OTHER MARINE ZONES SHOULD REMAIN BELOW CAUTIONARY LEVELS. WILL ADJUST COASTAL WATERS FORECAST ACCORDINGLY WITH THE EVENING UPDATE. OTHERWISE LITTLE HAS CHANGED. WE STILL EXPECT MARGINAL WINDS AND SEAS OVER THE WEEKEND WITH PERHAPS THE NEED FOR SMALL CRAFT ADVISORIES AT TIMES WITH WINDS NEAR 20 KNOTS AND SEAS GETTING CLOSE TO 7 FEET. WINDS AND SEAS WILL BE A BIT LOWER...BUT STILL AROUND 15 KNOTS EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TPA 68 87 70 89 / 0 0 10 10 FMY 67 88 69 90 / 0 10 0 20 GIF 66 86 69 89 / 0 0 0 10 SRQ 66 88 68 90 / 0 0 0 10 BKV 59 87 64 89 / 0 0 10 10 SPG 72 85 74 88 / 0 0 0 10 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE...JELSEMA AVIATION...13/OGLESBY
Hazardous weather outlook, Oct 12, 4:43 AM EDT, 22 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 443 AM EDT FRI OCT 12 2012 FLZ039-042-043-048>052-055>057-060>062-065-130000- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- 443 AM EDT FRI OCT 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...MARINE GUST IMPACT... WIND SPEEDS WILL INCREASE TODAY AND TONIGHT WITH WINDS OF UP TO 20 KNOTS AND SEAS OFFSHORE INCREASING TO 4 TO 5 FEET. THE HIGHEST IMPACTS WILL BE SOUTH OF TARPON SPRINGS AND GREATER THAN 20 NM OFFSHORE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...MARINE GUST IMPACT... GUSTY WINDS OFFSHORE WITH ELEVATED SEAS WILL CONTINUE THROUGH EARLY NEXT WEEK. WIND SPEEDS WILL AT TIMES APPROACH 20 KNOTS WITH SEAS OF UP TO 5 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FLEMING
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.